# SDR DL764070944

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 23,664 hours, 7,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HMV-1 IN GSO ON TIMCO OPERATION 20951, RT EMERGENCY EXIT DOOR SLIDE FWD LOWER PACK TRAY SAFETY LANYARD AT BOTTOM PIN HOLE SAFETY STRONG FISHING LINE BROKEN AND HAS ONR STRAND HOLDING PIN.
